Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1938, Issue 4, Pages 102–164 (Mi umn7118)  

This article is cited in 18 scientific papers (total in 18 papers)

Surveys and Translations
Series of papers on approximative analysis

Geometry of positive quadratic forms. Part II

B. N. Delone


Full text: PDF file (8314 kB)

Citation: B. N. Delone, “Geometry of positive quadratic forms. Part II”, Uspekhi Mat. Nauk, 1938, no. 4, 102–164

Citation in format AMSBIB
\Bibitem{Del38}
\by B.~N.~Delone
\paper Geometry of positive quadratic forms. Part~II
\jour Uspekhi Mat. Nauk
\yr 1938
\issue 4
\pages 102--164
\mathnet{http://mi.mathnet.ru/umn7118}


Linking options:
  • http://mi.mathnet.ru/eng/umn7118
  • http://mi.mathnet.ru/eng/umn/y1938/i4/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. S. Ryshkov, E. P. Baranovskii, “Classical methods in the theory of lattice packings”, Russian Math. Surveys, 34:4 (1979), 1–68  mathnet  crossref  mathscinet  zmath
    2. S. S. Ryshkov, S. Sh. Shushbaev, “The structure of the $L$-partition for the second perfect lattice”, Math. USSR-Sb., 44:2 (1983), 195–206  mathnet  crossref  mathscinet  zmath
    3. M. N. Vyalyǐ, E. N. Gordeev, S. P. Tarasov, “On the stability of the Voronoĭ diagram”, Comput. Math. Math. Phys., 36:3 (1996), 405–414  mathnet  mathscinet  zmath  isi
    4. V. V. Belikov, V. D. Ivanov, V. K. Kontorovich, S. A. Korytnik, A. Yu. Semenov, “The non-Sibsonian interpolation: A new method of interpolation of the value of a function on an arbitrary set of points”, Comput. Math. Math. Phys., 37:1 (1997), 9–15  mathnet  mathscinet  zmath
    5. E. P. Baranovskii, P. G. Kononenko, “A Method of Deducing $L$-Polyhedra for $n$-Lattices”, Math. Notes, 68:6 (2000), 704–712  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. P. G. Kononenko, “Affine Types of $L$-Polyhedra for 5-lattices”, Math. Notes, 71:3 (2002), 374–391  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. M. M. Anzin, “On the Density of a Lattice Covering for $n=11$ and $n=14$”, Proc. Steklov Inst. Math., 239 (2002), 13–44  mathnet  mathscinet  zmath
    8. Proc. Steklov Inst. Math., 239 (2002), 159–167  mathnet  mathscinet  zmath
    9. S. S. Ryshkov, “K teorii konusa polozhitelnosti i teorii sovershennykh poliedrov $\Pi(n)$ i $\mu_n(m)$”, Chebyshevskii sb., 3:1 (2002), 84–96  mathnet  mathscinet  zmath
    10. S. K. Godunov, “On the ideas, underlying the construction of difference grids”, Comput. Math. Math. Phys., 43:6 (2003), 751–753  mathnet  mathscinet  zmath
    11. S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. Math., 69:6 (2005), 1257–1277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Schurmann, A, “Computational approaches to lattice packing and covering problems”, Discrete & Computational Geometry, 35:1 (2006), 73  crossref  isi  elib
    13. Deza, M, “More about the 52 four-dimensional parallelotopes”, Taiwanese Journal of Mathematics, 12:4 (2008), 901  isi  elib
    14. Voitekhovskii Yu.L., “Geometricheskie motivy v morfologii ryb Tetraodontiformes”, Zhurnal obschei biologii, 70:3 (2009), 257–261  elib
    15. N. P. Dolbilin, “Parallelohedra: a retrospective and new results”, Trans. Moscow Math. Soc., 73 (2012), 207–220  mathnet  crossref  mathscinet  zmath  elib
    16. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. A. V. Malyshev, “Osnovnye ponyatiya i teoremy geometrii chisel”, Chebyshevskii sb., 20:3 (2019), 43–73  mathnet  crossref
    18. V. P. Grishukhin, “Layer Superposition of the Root Lattice $A_n$”, Math. Notes, 109:2 (2021), 218–230  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук
    Number of views:
    This page:855
    Full text:479
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021